# SDR AALA20000149

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 862536
- Condition: Failed
- Location: Engine
- Component: Vickers
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1442 - AFTER TAKEOFF, NR 1 HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 HYDRAULIC SYSTEM RIGHT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
